# SDR DALA2022072205068

- Difficulty date: July 21, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 87,502 hours, 39,914 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 ABNORMAL SMELL IN COCKPIT DURING PREFLIGHT. CORRECTIVE ACTION: FOUND EVIDENCE OF HYD FLUID ON KEEL BETWEEN GEAR DOORS. CLEANED AND INSPECTED FOR HYD LEAKS. NO STATIC LEAKS NOTED. PERFORMED ECS WC AND REPLACED CABIN FILTERS AND OZONE CONVERTORS. NO SMELL IN CABIN OR COCKPIT AFTER ITEMS ARE COMPLETED. (8621426)
